Journal of Symbolic Logic

Review: L. P. Gokieli, On the Problem of the Axiomatization of logic; L. P. Gokieli, The Mathematical Manuscripts of Karl Marx and Problems of the Foundation of Mathematics

George L. Kline

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 14, Issue 4 (1950), 243-244.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183730741

JSTOR
links.jstor.org

Citation

Kline, George L. Review: L. P. Gokieli, On the Problem of the Axiomatization of logic ; L. P. Gokieli, The Mathematical Manuscripts of Karl Marx and Problems of the Foundation of Mathematics. J. Symbolic Logic 14 (1950), no. 4, 243--244. https://projecteuclid.org/euclid.jsl/1183730741


Export citation